nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A note on a paper of Hicks and Rhoades
|
Miheţ, Dorel |
|
2006 |
65 |
7 |
p. 1411-1413 3 p. |
artikel |
2 |
Central configurations and total collisions for quasihomogeneous n -body problems
|
Diacu, Florin |
|
2006 |
65 |
7 |
p. 1425-1439 15 p. |
artikel |
3 |
Continuity of the attractors in a singular problem arising in composite materials
|
Carbone, Vera Lúcia |
|
2006 |
65 |
7 |
p. 1285-1305 21 p. |
artikel |
4 |
Decay bounds for magnetohydrodynamic geophysical flow
|
Ames, K.A. |
|
2006 |
65 |
7 |
p. 1318-1333 16 p. |
artikel |
5 |
Editorial Board
|
|
|
2006 |
65 |
7 |
p. CO2- 1 p. |
artikel |
6 |
Entire solutions of multivalued nonlinear Schrödinger equations in Sobolev spaces with variable exponent
|
Dinu, Teodora-Liliana |
|
2006 |
65 |
7 |
p. 1414-1424 11 p. |
artikel |
7 |
Errata to “Radial minimizer of p-Ginzburg–Landau functional with nonvanishing Dirichlet boundary condition” [Nonlinear Anal. 60 (1) (2005) 117–128]
|
Lei, Yutian |
|
2006 |
65 |
7 |
p. 1488- 1 p. |
artikel |
8 |
Fixed point theorems in partially ordered metric spaces and applications
|
Bhaskar, T. Gnana |
|
2006 |
65 |
7 |
p. 1379-1393 15 p. |
artikel |
9 |
Generic well-posedness of minimization problems with mixed smooth constraints
|
Zaslavski, Alexander J. |
|
2006 |
65 |
7 |
p. 1440-1461 22 p. |
artikel |
10 |
Lower bounds of asymptotics in time of solutions to nonlinear Schrödinger equations in 3D
|
Hayashi, Nakao |
|
2006 |
65 |
7 |
p. 1394-1410 17 p. |
artikel |
11 |
Multiple periodic solutions for two-dimensional lattice dynamic systems
|
Tang, Chun-Lei |
|
2006 |
65 |
7 |
p. 1306-1317 12 p. |
artikel |
12 |
On a nonhomogeneous elliptic system with changing sign data
|
Bouchekif, Mohammed |
|
2006 |
65 |
7 |
p. 1476-1487 12 p. |
artikel |
13 |
On a singular boundary value problem for the differential equation f ( t , x , x ′ , x ″ ) = 0 using barrier strips
|
Kelevedjiev, P.S. |
|
2006 |
65 |
7 |
p. 1348-1361 14 p. |
artikel |
14 |
On existence and multiplicity of solutions of Neumann boundary value problems for quasi-linear elliptic equations
|
Wu, Xian |
|
2006 |
65 |
7 |
p. 1334-1347 14 p. |
artikel |
15 |
On the regularity of the free boundary in the parabolic obstacle problem. Application to American options
|
Blanchet, Adrien |
|
2006 |
65 |
7 |
p. 1362-1378 17 p. |
artikel |
16 |
Periodic solutions for nonlinear systems with mean curvature-like operators
|
Benevieri, Pierluigi |
|
2006 |
65 |
7 |
p. 1462-1475 14 p. |
artikel |
17 |
Several nonlinear operator problems in the Menger PN space
|
Zhu, Chuanxi |
|
2006 |
65 |
7 |
p. 1281-1284 4 p. |
artikel |